×

zbMATH — the first resource for mathematics

The space of minimal prime ideals of a commutative ring. (English) Zbl 0147.29105

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Gillman, Rings with Hausdorff structure space, Fund. Math. 45 (1957), 1 – 16. · Zbl 0079.26301
[2] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[3] M. Henriksen and D. G. Johnson, On the structure of a class of archimedean lattice-ordered algebras., Fund. Math. 50 (1961/1962), 73 – 94. · Zbl 0099.10101
[4] Irving Kaplansky, Topological representation of algebras. II, Trans. Amer. Math. Soc. 68 (1950), 62 – 75. · Zbl 0035.30301
[5] Joseph Kist, Minimal prime ideals in commutative semigroups, Proc. London Math. Soc. (3) 13 (1963), 31 – 50. · Zbl 0108.04004
[6] Carl W. Kohls, Prime ideals in rings of continuous functions. II, Duke Math. J. 25 (1958), 447 – 458. · Zbl 0105.09403
[7] Neal H. McCoy, Rings and ideals, Carus Monograph Series, no. 8, The Open Court Publishing Company, LaSalle, Ill., 1948. · Zbl 0041.36406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.